# SDR SWAA2023020788663

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SILL BS294 - BS331 RBL58.<[01] REMOVED CORROSION ON FWD SERVICE DOOR MOP SILL BS294-BS331 RBL58 IAW SRM 51-10-02-0G-0; EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-2-PART 4.A DETAIL D; MEASURES L=5.0'' X W=2.0'' X D=0.015'' TOOL USED CALIPER ID: ATS2739 S/N: A22004232 DUE DATE:11/2023; REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.A.;[02] UPDATE ITEM 1: ORIGINAL THICKNESS=0.080''; DEPTH GAUGE ID: ATS2677 S/N: UNK; DUE DATE:11/2023;[03] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS;[04] REMOVED MOP SILL BS 294 TO BS 360 RBL 58 WL 208.1 PER SRM 51-40-02-0G-0;[05] RECIVED; LOCATED AND DRILLED NEW MOP SILL AT BS 294 TO BS 360 RBL 58 WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8310.;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTIONS #4 AND 5 OK TO INSTALL;[08] INSTALLED NEW MOP SILL AT BS 294 TO BS 360 RBL 58 WL 208.1; IAW 737-700 SRM 51-40-02-0G-0 DWG 141A8310.;[09] RII VERIFIED CORRECTIVE ACTION ITEM 8.;[10] ALL ITEMS ON THIS CARD ARE COMPLETED;[11] VERIFIED ALL CORRECTIVE ACTIONS COMPLETED.
